Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.19 NO.1 / 2015 )
1 FINITE-DIFFERENCE BISECTION ALGORITHMS FOR FREE BOUNDARIES OF AMERICAN OPTIONS ( 001-021 Page ) SUNBU KANG, TAEKKEUN KIM, YONGHOON KWON
2 A MULTIVARIATE JUMP DIFFUSION PROCESS FOR COUNTERPARTY RISK IN CDS RATES ( 023-045 Page ) SITI NORAFIDAH MOHD RAMLI, JIWOOK JANG
3 A MODIFIED CAHN–HILLIARD EQUATION FOR 3D VOLUME RECONSTRUCTION FROM TWO PLANAR CROSS SECTIONS ( 047-056 Page ) SEUNGGYU LEE, YONGHO CHOI, DOYOON LEE, HONG-KWON JO, SEUNGHYUN LEE, SUNGHYUN MYUNG, JUNSEOK KIM
4 COUETTE FLOW OF TWO IMMISCIBLE LIQUIDS BETWEEN TWO PARALLEL POROUS PLATES IN A ROTATING CHANNEL ( 057-068 Page ) CH. BABY RANI
5 MATHEMATICAL MODELLING AND ITS SIMULATION OF A QUASI-STATIC THERMOELASTIC PROBLEM IN A SEMI-INFINITE HOLLOW CIRCULAR DISK DUE TO INTERNAL HEAT GENERATION ( 069-081 Page ) KISHOR R. GAIKWAD
6 RADIATION EFFECTS ON MHD BOUNDARY LAYER FLOW OF LIQUID METAL OVER A POROUS STRETCHING SURFACE IN POROUS MEDIUM WITH HEAT GENERATION ( 083-102 Page ) M.VENKATESWARLU, G. VENKATA RAMANA REDDY, D. VENKATA LAKSHMI